Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 1, Pages 1-14
http://dx.doi.org/10.1155/S1048953300000010

Controlling the Gibbs phenomenon in noisy deconvolution of irregular multivariable input signals

1Texas Tech University, Department of Mathematics and Statistics, Lubbock 79409, TX, USA
2Katholieke Universiteit Nijmegen, Department of Mathematics, Nijmegen 6525 ED, The Netherlands

Received 1 January 1998; Revised 1 November 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kumari Chandrawansa, Frits H. Ruymgaart, and Arnoud C. M. Van Rooij, “Controlling the Gibbs phenomenon in noisy deconvolution of irregular multivariable input signals,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 1, pp. 1-14, 2000. https://doi.org/10.1155/S1048953300000010.